# SDR SWAA112472

- Difficulty date: April 4, 2011
- Submitted: April 6, 2011
- Operation: Air carrier
- Aircraft: N447WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 33720
- Aircraft time: 27,194 hours, 15,849 cycles
- System (JASC): 3320 · Passenger Compartment Lighting
- Part: Ballast
- Part number: 05939
- Condition: Faulty
- Location: Cabin
- Stage of operation: UK
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

DECLARED EMERGENCY, FLIGHT ATTENDANT REPORTED ELECTICAL ODOR IN AFT CABIN.  FOUND LT BALLAST AT ROW 21 FAULTY.  REMOVED AND REPLACED LIGHT BALLAST ASSY.
